Nagoya Mathematical Journal

On some properties of locally compact groups with no small subgroup

Morikuni Gotô and Hidehiko Yamabe

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 2 (1951), 29-33.

Dates
First available: 14 June 2005

Permanent link to this document
http://projecteuclid.org/euclid.nmj/1118764736

Mathematical Reviews number (MathSciNet)
MR0041864

Zentralblatt MATH identifier
0042.25902

Subjects
Primary: 20.0X

Citation

Gotô, Morikuni; Yamabe, Hidehiko. On some properties of locally compact groups with no small subgroup. Nagoya Mathematical Journal 2 (1951), 29--33. http://projecteuclid.org/euclid.nmj/1118764736.


Export citation

References

  • [1] M. Goto On local Lie groups in a locally compact grovp, forthcoming shortly.
  • [2] K. Iwasawa On some types of topological groups, Ann. of Math., Vol. 50 (1949).
  • [3] M. Kuranishi On euclidean local groups satisfying certain conditions, Proc. Amer. Math. Soc, Vol. 1(1950).
  • [4] M. Kuranishi On conditions of differentiability of locally compact groups, Nagoya Math, Journ., Vol. 1(1950).
  • [5] D. Montgomery Connected one dimensional groups, Ann. of Math., Vol. 49 (1948).
  • [6] H. Yamabe On the structure of locally compact groups, Osaka Math. Journ., ro. 3 (1951). Mathematical Institute, Nagoya University and OsakaUniversity